Downloads: 259

Files in This Item:
File Description SizeFormat 
0675-13.pdf753.7 kBAdobe PDFView/Open
Title: 普遍グラスマン多様体とアノマリー(代数解析学の展望)
Authors: 高崎, 金久  KAKEN_name
Author's alias: TAKASAKI, Kanehisa
Issue Date: Dec-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 675
Start page: 147
End page: 158
Appears in Collections:A Survey of Algebraical Analysis

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.